# SDR USAA040020

- Difficulty date: January 19, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 60,654 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 2 INCHES BY 1 INCH AREA, BS 1626, LBL 24 LEFT INBOARD SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK SECTION BETWEEN BS 1540 AND 1640.  (M)
